# SDR DALA2015110506791

- Difficulty date: November 3, 2015
- Submitted: November 6, 2015
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 51,846 hours, 21,206 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY SEAT LIGHTS OUT FROM 17 AFT.  MAINTENANCE FOUND BATTERY CHARGER BREAKERS B9 AND B10 TRIPPED.  RESET BREAKERS, OPS CK GOOD.
